# SDR U2R2008F00009

- Difficulty date: August 25, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 8  L21r
- Part time: 83,402 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK INSP, FOUND FUSELAGE EXTERIOR FS 8.000, L-21R SKIN WITH BULGING AND CHERRY MAX RIVETS. (K)
